Pacific Journal of Mathematics

An identity for matrix functions.

Russell Merris

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 557-562.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913241

Mathematical Reviews number (MathSciNet)
MR0349706

Zentralblatt MATH identifier
0288.15010

Subjects
Primary: 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14]

Citation

Merris, Russell. An identity for matrix functions. Pacific J. Math. 50 (1974), no. 2, 557--562. https://projecteuclid.org/euclid.pjm/1102913241


Export citation

References

  • [1] Hermann Boener, Representations of Groups, American Elsevier, New York, 1970.
  • [2] Charles W. Curtis and Irving Reiner, RepresentationTheory of Finite Groups and Associative Algebras, Interscience, New York, 1962.
  • [3] Walter Feit, Characters of Finite Groups, Benjamin, New York, 1967.
  • [4] Ralph Freese, Inequalities for generalized matrix functionsbased on arbitrary characters, preprint.
  • [5] Marvin Marcus and Henryk Mine, Generalized matrix functions, Trans. Amer. Math. Soc, 116 (1965), 316-329.
  • [6] Russell Merris, Trace functionsI, Duke Math. J., 38 (1971), 527-530.
  • [7] Russell Merris,A dominance theorem for partitioned hermitian matrices, Trans. Amer. Math. Soc, 164 (1972), 341-352.
  • [8] Russell Merris and William Watkins, Character induced subgroups, J. Research Natl. Bur. Stds. 77B (1973), 93-99.
  • [9] I. Schur, Uber endliche Gruppen und Hermitesche Formen, Math. Z., 1 (1918), 184-207.
  • [10] S. G. Williamson, On a class of combinatorial inequalities, J. Combinatorial Theory, 6 (1969), 359-369.